# SDR SWIA202055859

- Difficulty date: December 18, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 22R CORRODED BETWEEN FS333.00 AND FS349.00   (C-CHECK) RO 2/1/2021   REPLACED STRINGER 22R BETWEEN FS333.00 TO FS349.00 REF CRJ 900 SRM 51-23-00-001-001-A01, 51-42-06-001-001-A01, AND DRWG SH670-31350 REV NC. SEE CONTINUATION FOR DETAILS. CHECKS GOOD. COMPLIED TASK CARD 51-900-1002-SKY.
